ITEM METADATA RECORD
Title: Acral necrosis after inadequate excessive administration of bleomycin in a testicular cancer patient
Authors: Grunwald, V ×
Bolte, O
Wiebe, S
Ganser, A
Schöffski, Patrick #
Issue Date: 2005
Publisher: Karger
Series Title: Onkologie vol:28 issue:1 pages:41-43
Abstract: Background: Testicular cancer has a favorable prognosis in the majority of patients due to the excellent susceptibility to chemotherapy with cisplatin, etoposide and bleomycin (BEP), which is commonly administered over 3 - 4 cycles of treatment. Case Report: A 22-year-old male failed to achieve complete response after unconventional treatment with 6 courses of BEP for intermediate- risk metastasized testicular cancer. The patient developed chemotherapy-induced digital necrosis and substantial loss of digital function after this excessive treatment. This condition resolved with infusional alprostadil combined with oral clonidin and pentoxifyllin. Result: Infusional alprostadil adds substantial clinical benefit to combined vasoactive therapy in chemotherapy-induced vascular toxicity, even after the onset of digital necrosis.
ISSN: 0378-584X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Laboratory of Experimental Oncology
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science